MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.No data alarms or system alarms were provided.The customer stated that qc results were ok.The field service representative disassembled the rinse 2 mechanism and checked the tubes and their connections.He adjusted the sample pipettes, changed the bath water, replaced the rinse unit needles, and performed tests.He found the washing station tubes were perforated.He replaced the washing station tubes and adjusted the detergent volume to the cuvette.He performed mechanism checks to verify the instrument was correctly operating.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable glucose results for many patient samples on a cobas 8000 c 702 module.Three examples were provided.Sample 1: the initial result was 377 mg/dl and the repeated result was 124 mg/dl.Sample 2: the initial result was 192 mg/dl and the repeated result was 81 mg/dl.Sample 3: the initial result was 235 mg/dl and the repeated result was 111 mg/dl.The results were questioned and repeated due to not fitting with the patient's medical history.The repeated results were obtained on another module.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18658455
Report Number1823260-2024-00349
Device Sequence Number20833576
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown